(to elaborate a bit, he took his zoloft and seroquel this morning, when he was supposed to have taken his ritilan,depakote and vyvanse... and he should be taking the other two mentioned at bedtime)
6 Apr 2011
My son takes clonidine at night and Concerta in the day and he has done this accidentally before too. He had a rather sleepy kind of day!!! I kept him home and let him sleep and did not give him his day meds. We held the clonidine that night so he had his day and night backwards and was up a lot that night. The next morning we went back to the regular schedule. You should probably go ahead and give the depakote but hold the ritalin and vyvanase until tomorrow and not give him the night meds he took this AM of course. You might want to double check with his Dr though.
6 Apr 2011
I have done this before. I was so sleepy, I had to go to bed for a few hours. I skipped my day meds because it would have been to many meds at once. I also skipped my evening meds since I already took them. Just waited for the next day to continue my regular routine. Hope this helps you. smileyhappy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I usually take my lipitor before bedtime, This morning I was not paying attention and took it along with my blood pressure medicine. Will this cause ...
3 answers • 26 Feb 2011
I have been on Levoxyl 100mcg for 2 years. Since my mother died 2 years ago, I have be depressed, so I went to the doctor and he prescribed me on ...
1 answer • 1 Oct 2012
sugar is higher in mornings that at night would changing lantus to morning help
0 answers • 12 Jun 2014